# SDR ABXA070152

- Difficulty date: May 10, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 66,880 hours, 66,812 cycles
- Engine: Pwa JT8D9A
- Engine time: 54,136 hours, 45,358 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Part time: 54,136 hours, 45,358 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL STRAINER CLOGGING LIGHT FOLLOWED BY LOW OIL PRESSURE LIGHT.  OIL PRESSURE WAS 22 PSI.  SHUT DOWN LEFT ENGINE.  REPLACED LEFT ENGINE IAW JC 9090010.  GROUND OPS CHECK GOOD.
